# SDR ASAA2017070721322

- Difficulty date: July 7, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 39,414 hours, 11,744 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMTK026
- Condition: Leaking
- Location: Nr 2 Vsv
- Part time: 29,825 hours, 9,269 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE LEAKING FUEL AT 24 DROPS PM.  LEFT VSV LEAKING.  ACFT GROUNDED.  REPLACED THE LEFT VSV ACTUATOR ON THE NR 2 ENGINE IAW AMM 75-31-01. VSV ACTUATOR LEAK TESTED GOOD.  REINSTALLED HIGH STAGE VALVE IAW AMM 36-11-06. LEAK TESTED GOOD.  PERFORMED TEST 12, ACTUATORS TEST IAW AMM 71-00-00-700-807-F00. TESTED OK. PERFORMED 5 MINUTE IDLE LEAK CHECK, LEAK TESTED GOOD IAW AMM 71-00-00-700-801-F00, TEST 3A.
